# SDR SWAA094340

- Difficulty date: July 8, 2009
- Submitted: July 9, 2009
- Operation: Air carrier
- Aircraft: N648SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27718
- Aircraft time: 40,628 hours, 32,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6517853
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND 178 PRESSURE BULKHEAD VERTICAL BEAM WEB CRACKED BETWEEN BS 172 TO BS 176, RBL 17.0.  REMOVED AND REPLACED WEB PER SRM.
